A newly reported Viagra side effect  

vengeur 41M
565 posts
5/27/2005 10:18 am

Last Read:
3/5/2006 9:27 pm

A newly reported Viagra side effect

Here's a quote from the Associated Press today:

WASHINGTON -- Federal health officials are examining rare reports of blindness among some men using the impotence drugs Viagra and Cialis, a disclosure that comes at a time when the drug industry can ill afford negative publicity about another class of blockbuster medicines.

I find this report to be rather ironic. Didn't mothers once try to warn their pubescent sons about how masturbation would cause blindness back in the day? So I guess the modern variation will now turn out to be mature women warning their adult sons against taking anti-impotence drugs.

I can see it now - a mother somewhere out there will be saying, "Stay clear of that Viagra, my dear son. Get a cock ring like your father used to wear for me instead."


swtexygirl1 34F

5/31/2005 7:58 pm

How incredibly awkward would it be for your mother to tell you to "Get a cock ring like your father used to wear?" I never want to hear my parents talking like that, lol.

My question would be though, is sex worth blindness to men??? Would you rather see who you are having sex with, or be able to feel it???


Become a member to create a blog